# SDR DALA2019102906346

- Difficulty date: October 28, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1336321) DENT ON FRAME STA Y=1460 BTW SRT-23L AND STR-26L AT AFT CARGO COMPARTMENT (CCT). CORRECTIVE ACTION: DENT ON FRAME STA Y=1460 BETWEEN SRT-23L AND STR-26L AT AFT CARGO COMPARTMENT WAS REPAIRED PER. B757-200 SRM 53-00-07 FIG 201 DETAIL I REPAIR 5.
